# SDR UIEA2020062201327

- Difficulty date: June 20, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 91,221 hours, 19,427 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STATUS MESSAGE LEFT ENGINE HPSOV PERFORMED FIM 36-10 FT833, PERFORMED AIR SUPPLY BITE PROCEDURE 36-20-00 /106. NO FAULTS NOTED, PREFORMED ENG RUN LT IAW AMM 71-00-06.  NO FAULTS NOTED.
